# SDR IXXA96117

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45946
- Engine: Ge CFM562C1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8062479
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

COMPRESSOR STALL ACCOMPANIED BY FLAMES EXITING THE EXHAUST NOZZLE REPORTED TO THE CREW BY THE CONTROL TOWER ON LANDING ROLL AT PDX, CREW SUSPECTED THE NR 2 ENGINE.  MX BORESCOPED THE NR 2 ENGINE WITH NO FINDINGS.  MX FOUND THE MEC SUSPECT OF CAUSING THE STALL DUE TO LEAKAGE.  THE MEC WAS REPLACED IAW THE MM.  (M)
